MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODE, CUTANEOUS

EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODE, CUTANEOUS
Model Number 106130-20
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Peritoneal Laceration(s) (2003); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
Per patient phone call - the patient treated for a few weeks until late may while she had irritation from the electrodes.The skin was red and itchy and she had a rash.She used cortisone prescription from her pcp doctor.That did not help s she used calamine pink lotion and that helped her skin.Then she tried treating again for 3 days and the irritation happened again so she stopped treating in may.Then at her follow up appointment with her orthopedist she told him she wasn't using the unit any longer because of the irritation.He told her she was not healing and she needed to treat and to call ebi for electrode suggestions.The patient will perform the time test with the 63b electrodes and call cs back if there are any issues.The patient will return one example of the 72r electrodes with the pouch provided.
 
Additional Manufacturer Narrative
The product was returned but has not been evaluated yet.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the evaluation has not been done yet.
 
Additional Manufacturer Narrative
Additional information - b4: date of this report, d8: device available for evaluation, d9: returned to manufacturer date.G3: date received by manufacturer.A visual inspection of the customer returned product was performed.Included was 1 pack of 72r electrodes part no.106130-20 with lot no.24l173 received in a shipping mailer cushion envelope.The parts received look to be in good condition from the visual/cosmetic view.The certificate of conformance was requested and reviewed in the product information section and there were no non-conformances or deviations reported.The 72r electrodes were received for evaluation.The certificate of conformance was reviewed in the product information section.All evaluation results are included in the summary section.Review of complaint history identified (b)(4) total complaints from (september 2, 2024) to (september 2, 2025) for pn (b)(4) and events related to (electrode irritation/rash).Keyword search criteria: (complaint codes: electrode: irritation, electrode: rash).The search was specified to the lot no.24l173.The search identified (1) complaint.Review of the information provided by the customer and along with findings from the investigation, indicate there are no systemic issues with the product or lot.Therefore, the bill of materials (boms), material certifications, master labels, and product drawings were not requested or pulled during this investigation.The approved suppliers were not contacted, and the product was not pulled from stock for evaluation.No physical and/or functional condition could be found after review of the certificate of conformance that could be considered a causal factor for the reported complaint.The reported claim could be associated with a side effect/clinical condition of the patient which is unknown.The reported condition is related to clinical factors beyond the scope of the device investigation covered in the complaint investigation as part of the manufacturing review.Therefore, no further actions are required at this time.Ebi will continue to monitor for trends.This device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.
 
Event or Problem Description
Per patient phone call: the patient treated for a few weeks until late may while she had irritation from the electrodes.The skin was red and itchy and she had a rash.She used cortisone prescription from her pcp doctor.That did not help s she used calamine pink lotion and that helped her skin.Then she tried treating again for 3 days and the irritation happened again so she stopped treating in may.Then at her follow up appointment with her orthopedist she told him she wasn't using the unit any longer because of the irritation.He told her she was not healing and she needed to treat and to call ebi for electrode suggestions.The patient will perform the time test with the 63b electrodes and call cs back if there are any issues.The patient will return one example of the 72r electrodes with the pouch provided.

Brand Name
BIOMET SPINALPAK / ORTHOPAK
Common Device Name
ELECTRODE, CUTANEOUS
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key23185751
Report Number0002242816-2025-00122
Device Sequence Number13040344
Product Code GXY
UDI-Device Identifier00812301020201
UDI-Public00812301020201
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number106130-20
Device Catalogue Number106130-20
Device Lot Number24L173
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/30/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age72 YR
Patient SexFemale
Patient EthnicityNon Hispanic